MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable

ST. JUDE MEDICAL, INC. ENSITE¿ X AMPLIFIER; Computer, diagnostic, programmable
Model Number ENSITE-R-AMP-02
Medical Device Problem Codes Communication or Transmission Problem (2896); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
During atrial flutter procedure, communication and impedance issues resulted in a procedural delay.It was noted that the tactiflex catheter could not be visualized.The cs catheter could be visualized, but a catheter impedance error and se port error were displayed.The ampere connect, ampere, tactiflex cable, tactisys, and the catheter were all exchanged, but the issue persisted.Port 1 and 2 were also tried, but did not resolve the issue.Replacing the amplifier resolved the issue.The procedure was successfully completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One ensite x amplifier (sn: (b)(6)) was received for evaluation.The field reported event was able to be duplicated by catheter clinical visualization.Based on the information provided to abbott and the investigation performed, the reported event was able to be confirmed, and the root cause was attributed to the frontplane.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ X AMPLIFIER
Common Device Name
Computer, diagnostic, programmable
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22116433
Report Number2184149-2025-00103
Device Sequence Number11793042
Product Code DQK
UDI-Device Identifier05415067034748
UDI-Public(01)05415067034748(10)10422835
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-R-AMP-02
Device Catalogue NumberENSITE-R-AMP-02
Device Lot Number10422835
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/17/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown